# SDR TWAA0013407

- Difficulty date: July 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CENTER WING UPPER SKIN AT STA 689, LBL 25 IN TO LBL 58.  CLEANED AND REMOVED CORROSION FROM AREA PER SPM 6-80-1.  NON ROUTINE WRITTEN FOR PAINT AND TREAT.
